# SDR CALA2019091401533

- Difficulty date: September 11, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 102,817 hours, 10,350 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Condition: Malfunctioned
- Location: Oxygen System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-INADVERTANT MASK DROP. REF W/DGM 35-21-11 PG 1 SHEET 1, WIRES CHECKS PERFORMED FROM LOAD SIDE OF CB35607 (WIRES DISCONNECTED) TO ISOLATE CKT''S. WIRE W3405-1104-22 GOOD TO TB403 "B''. NO FAULTS NOTED. WIRES -0276 & -0272 GOOD FROM TB403, F & H TO RECEPTACLE DK35003, X1 AND D2. TB403 REPLACED REF SWPM 20-15-48. RELAY K35003 ALSO REPLACED. WIRES W3405-1104-22 AND W3405-B-J RECONNECTED TO CB35607. PANEL P310 CLOSED AND MASK DROP CHECK TO CONTINUE REF MM 35-21-00-710-801, STEP "F". COMPLETED THE O2 BOX LATCH/ ACTUATOR OPERATIONAL TEST OF AMM 35-21-00-710-801 STEPS F THRU END (J7). ALL TESTS SUCCESSFULLY PASSED.
